# SDR AALA201611219020

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 59,245 hours, 21,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT TRANSITION PANEL 151MF DELAMINATED. REMOVED AND REPLACED FLOORBOARD 151MF IAW AMM 53-42-14. THE AIRCRAFT WAS NOT GROUNDED.
